NEW YORK (CBS Local) – A specific type of Children’s Advil Suspension Bubble Gum flavor is being recalled due to incorrect dosage cup markings.
Pfizer Consumer Healthcare issued the voluntary recall on the four-ounce bottles because the dosage cup provided is marked in teaspoons, while the instructions on the label are described in milliliters.READ MORE: The Detroit Zoo To Host Its Final Weekend Of Family-Friendly Halloween Event 'Zoo Boo' Oct. 22-24
Pfizer says the wrong markings could potentially cause on overdose.
The specific lot being recalled is:
Product Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20
The most common ibuprofen overdose symptoms include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
Pfizer says consumers who purchased the specific product should return it to the store for a full refund.
Customers with additional questions or concerns can call the Pfizer Consumer Healthcare Information Line at 1-800-882-3845.MORE NEWS: Kalamazoo Tests For Lead Exposure Following High-Lead Level Reports In Other Michigan Cities
[H/T CBS Philly]